# SDR JJBA20240320070

- Difficulty date: March 7, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 58 S15-16l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CFIV, LH SHEAR CLIP AT FR58 BTW STR 15L-16L FOUND CRACKED. LH SHEAR CLIP AT FR58 FOUND CRACKED. SHEAR CLIP REMOVED. NEW SHEAR CLIP INSTALLED AT FR58 BTW STR 15L-16L.
